Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some remarks on Beilinson adeles

Author: Amnon Yekutieli
Journal: Proc. Amer. Math. Soc. 124 (1996), 3613-3618
MSC (1991): Primary 14F40; Secondary 14C30, 13J10
MathSciNet review: 1353408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a scheme of finite type over a field $k$. Denote by $\cal {A}^{{\textstyle \cdot }}_X$ the sheaf of Beilinson adeles with values in the algebraic De Rham complex $\Omega ^{{\textstyle \cdot }}_{X/k}$. Then $\Omega ^{{\textstyle \cdot }} _{X/k}\rightarrow \cal {A}^{{\textstyle \cdot }}_X$ is a flasque resolution. So if $X$ is smooth, $\cal {A}^{{\textstyle \cdot }}_X$ calculates De Rham cohomology. In this note we rewrite the proof of Deligne-Illusie for the degeneration of the Hodge spectral sequence in terms of adeles. We also give a counterexample to show that the filtration $\cal {A}^{{\textstyle \cdot },\geq q}_X$ does not induce Hodge decomposition.

References [Enhancements On Off] (What's this?)

  • [Be] A. A. Beĭlinson, Residues and adèles, Funktsional. Anal. i Prilozhen. 14 (1980), no. 1, 44–45 (Russian). MR 565095
  • [DI] Pierre Deligne and Luc Illusie, Relèvements modulo 𝑝² et décomposition du complexe de de Rham, Invent. Math. 89 (1987), no. 2, 247–270 (French). MR 894379, 10.1007/BF01389078
  • [GH] Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • [Hr] A. Huber, On the Parshin-Beĭlinson adèles for schemes, Abh. Math. Sem. Univ. Hamburg 61 (1991), 249–273. MR 1138291, 10.1007/BF02950770
  • [HY1] R. Hübl and A. Yekutieli, Adeles and differential forms, to appear: J. reine angew. Math.
  • [HY2] R. Hübl and A. Yekutieli, Adelic Chern forms and the Bott residue formula, preprint (1994).
  • [Ye1] Amnon Yekutieli, An explicit construction of the Grothendieck residue complex, Astérisque 208 (1992), 127 (English, with French summary). With an appendix by Pramathanath Sastry. MR 1213064
  • [Ye2] A. Yekutieli, Smooth formal embeddings, preprint (1995).
  • [Ye3] A. Yekutieli, Residues and differential operators on schemes, preprint (1994).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14F40, 14C30, 13J10

Retrieve articles in all journals with MSC (1991): 14F40, 14C30, 13J10

Additional Information

Amnon Yekutieli
Affiliation: Department of Theoretical Mathematics, The Weizmann Institute of Science, Rehovot 76100, Isreal

Received by editor(s): May 24, 1995
Additional Notes: This research was partially supported by an Allon Fellowship. The author is an incumbent of the Anna and Maurice Boukstein Career Development Chair
Communicated by: Eric M. Friedlander
Article copyright: © Copyright 1996 American Mathematical Society